UNIGE document Scientific Article
previous document  unige:6546  next document
add to browser collection

On Ozawa kernels

Published in Journal of Functional Analysis. 2007, vol. 253, no. 2, p. 561-583
Abstract We write explicitly Ozawa kernels for group extensions, for discrete metric spaces of finite asymptotic dimension, of large enough Hilbert space compression, and for suitable actions of countable groups on metric spaces. We also obtain an alternative proof of stability results concerning Yu's property A.
Keywords Positive definite kernelsProperty A
Full text
Article (Published version) (246 Kb) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
JAUDON, Ghislain. On Ozawa kernels. In: Journal of Functional Analysis, 2007, vol. 253, n° 2, p. 561-583. doi: 10.1016/j.jfa.2007.05.021 https://archive-ouverte.unige.ch/unige:6546

293 hits

0 download


Deposited on : 2010-05-10

Export document
Format :
Citation style :